Alert archive / Oklahoma / Freeze Warnings in 2007

Freeze Warning 7, NWS Tulsa, OK

November 6, 200722 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this freeze warning at Nov 6, 2007, 2:59 AM CST for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Nov 6, 2007, 9:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 6, 2007, 2:59 AM CST (08:59 UTC)
In effect from
Nov 6, 2007, 9:00 PM CST
Expired
Nov 7, 2007, 9:00 AM CST
In force
12 hr
Issued by
NWS Tulsa, OK
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2070 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KTSA 060859
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
259 AM CST TUE NOV 6 2007

ARZ001-002-010-011-OKZ054>058-063-062200-
/O.UPG.KTSA.FZ.A.0007.071107T0300Z-071107T1500Z/
/O.NEW.KTSA.FZ.W.0007.071107T0300Z-071107T1500Z/
/O.CON.KTSA.FR.Y.0005.000000T0000Z-071106T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-DELAWARE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY
259 AM CST TUE NOV 6 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
WEDNESDAY. ADDITIONALLY...A FROST ADVISORY REMAINS IN EFFECT THROUGH
9 AM CST THIS MORNING

THE FOLLOWING COUNTIES ARE INCLUDED IN BOTH THE FROST ADVISORY AND
FREEZE WARNING...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...AND MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...AND DELAWARE.

TEMPERATURES CONTINUE TO COOL IN THE WAKE OF THE COLD FRONT...AND WILL
DROP INTO THE LOWER 30S THIS MORNING ACROSS PORTIONS OF NORTHEAST
OKLAHOMA AND FAR NORTHWEST ARKANSAS...WITH AREAS OF FROST
POSSIBLE.

A WIDESPREAD FREEZE IS EXPECTED TUESDAY NIGHT...WITH A HARD FREEZE
LIKELY ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
TEMPERATURES OF 25 TO 30 DEGREES WILL BE COMMON...WITH LOCALIZED
READINGS IN THE LOWER 20S POSSIBLE.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.

$$

ARZ019-020-029-OKZ049-053-059>062-064>076-062200-
/O.UPG.KTSA.FZ.A.0007.071107T0300Z-071107T1500Z/
/O.NEW.KTSA.FZ.W.0007.071107T0300Z-071107T1500Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-
ROGERS-MAYES-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWNEE...TULSA...
CLAREMORE...PRYOR...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
259 AM CST TUE NOV 6 2007

...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
WEDNESDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN...AND SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...PAWNEE...TULSA...ROGERS...MAYES...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...AND 
LE FLORE.

A WIDESPREAD FREEZE IS EXPECTED TUESDAY NIGHT...WITH A HARD FREEZE
POSSIBLE ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND THE VALLEYS OF
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. TEMPERATURES AROUND
30 DEGREES WILL BE COMMON...WITH LOCALIZED READINGS IN THE MID 20S
POSSIBLE.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.

$$
4 follow-up statements
000 
WWUS74 KTSA 061507
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
907 AM CST TUE NOV 6 2007

ARZ001-002-010-011-OKZ054>058-063-062315-
/O.EXP.KTSA.FR.Y.0005.000000T0000Z-071106T1500Z/
/O.CON.KTSA.FZ.W.0007.071107T0300Z-071107T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-DELAWARE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY
907 AM CST TUE NOV 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST WEDNESDAY...
...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.

A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST WEDNESDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.

A WIDESPREAD FREEZE IS EXPECTED TUESDAY NIGHT...WITH A HARD FREEZE
LIKELY ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
TEMPERATURES OF 25 TO 30 DEGREES WILL BE COMMON...WITH LOCALIZED
READINGS IN THE LOWER 20S POSSIBLE.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.


$$

ARZ019-020-029-OKZ049-053-059>062-064>076-062315-
/O.CON.KTSA.FZ.W.0007.071107T0300Z-071107T1500Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-
ROGERS-MAYES-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-
MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...PAWNEE...TULSA...
CLAREMORE...PRYOR...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
907 AM CST TUE NOV 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST WEDNESDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN...SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...PAWNEE...TULSA...ROGERS...MAYES...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE.

TEMPERATURES CONTINUE TO COOL IN THE WAKE OF THE COLD FRONT...AND WILL
DROP INTO THE LOWER 30S THIS MORNING ACROSS PORTIONS OF NORTHEAST
OKLAHOMA AND FAR NORTHWEST ARKANSAS...WITH AREAS OF FROST
POSSIBLE.

A WIDESPREAD FREEZE IS EXPECTED TUESDAY NIGHT...WITH A HARD FREEZE
LIKELY ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
TEMPERATURES OF 25 TO 30 DEGREES WILL BE COMMON...WITH LOCALIZED
READINGS IN THE LOWER 20S POSSIBLE.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.


$$
000 
WWUS74 KTSA 062130
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
330 PM CST TUE NOV 6 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-070530-
/O.CON.KTSA.FZ.W.0007.071107T0300Z-071107T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
330 PM CST TUE NOV 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST WEDNESDAY...

FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG...
OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE.

A WIDESPREAD FREEZE IS EXPECTED TONIGHT...WITH A HARD FREEZE
LIKELY ACROSS FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
TEMPERATURES OF 25 TO 30 DEGREES WILL BE COMMON...WITH LOCALIZED
READINGS IN THE LOWER 20S POSSIBLE. FURTHER SOUTH...ACROSS FAR
SOUTHEAST OKLAHOMA TEMPERATURES ARE EXPECTED TO FALL TO AROUND
FREEZING.

IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH
COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.

OUTDOOR WATER HOSES SHOULD BE UNHOOKED AND DRAINED. OUTDOOR WATER
FAUCETS AND SPRINKLER SYSTEMS SHOULD ALSO BE WINTERIZED AND
PROTECTED FOR THE UPCOMING WINTER SEASON.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.

$$
000 
WWUS74 KTSA 070310
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
910 PM CST TUE NOV 6 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071115-
/O.CON.KTSA.FZ.W.0007.000000T0000Z-071107T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
910 PM CST TUE NOV 6 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY FOR
THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG...
OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE.

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP
BELOW FREEZING TONIGHT.  MOST PLACES WILL SEE LOWS IN THE 
UPPER 20S WHILE A FEW PROTECTED VALLEY LOCATIONS MAY DROP TO
NEAR 20.

$$


A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER
VEGETATION. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION 
WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS
INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH
SUFFICIENT FOOD AND FRESH WATER.
000 
WWUS74 KTSA 070905
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
305 AM CST WED NOV 7 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071500-
/O.CON.KTSA.FZ.W.0007.000000T0000Z-071107T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
305 AM CST WED NOV 7 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
AND SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...CRAIG...
OTTAWA...PAWNEE...TULSA...ROGERS...MAYES...DELAWARE...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...AND 
LE FLORE.

TEMPERATURES HAVE FALLEN BELOW FREEZING ACROSS MUCH OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING...WITH READINGS
IN THE MID TO UPPER 20S COMMON ACROSS FAR NORTHEAST OKLAHOMA 
AND FAR NORTHWEST ARKANSAS.  TEMPERATURES WILL RISE ABOVE
FREEZING BY MID MORNING ACROSS THE ENTIRE AREA.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Nov 5, 9:25 PM CST, 5 hours 34 minutes earlier.

Area forecast discussion, Nov 5, 9:25 PM CST, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
925 PM CST MON NOV 5 2007

.DISCUSSION...
FIRST MAJOR SURGE OF COLD AIR THIS FALL WELL UNDERWAY.
WIND WILL HOLD TEMPS NEAR OR ABOVE FREEZING OVERNIGHT.
DEWPOINTS FALLING FAST NORTHERN BORDER AREAS.   FROST
MAY NOT BE TOO MUCH OF A PROBLEM..HOWEVER..NOT ENOUGH
CONFIDENCE TO REMOVE EARLIER ADVISORY.  TUESDAY NIGHT
LIKELY TO END GROWING SEASON FOR A LARGE PART OF CWA.
FREEZE WATCH FOR ENTIRE TSA AREA.

&&

.PREV DISCUSSION... /ISSUED 234 PM CST MON NOV 5 2007/

DISCUSSION...
COLD FRONT ALREADY HAS TRAVERSED 2/3 OF OUR CWA THIS AFTERNOON AND
WILL EXIT THE FORECAST AREA RIGHT AROUND 00Z. HAVE THEREFORE
REMOVED POPS FOR THIS EVENING. BREEZY CONDITIONS WILL CONTINUE
THIS EVENING...AND BELIEVE WINDS WILL REMAIN UP ENOUGH TONIGHT TO
KEEP TEMPS FROM BOTTOMING OUT. HOWEVER...LOWS WILL BE JUST SHY OF
FREEZING ALONG OUR NORTHERN COUNTIES AND HAVE ALREADY UPGRADED THE
FREEZE WATCH TO A FROST ADVISORY FOR THIS AREA.

CAA WILL CONTINUE TOMORROW...WITH A CHILLY DAY EXPECTED AS SURFACE
HIGH PRESSURE BUILDS OVER THE AREA. TUESDAY NIGHT WILL BE EVEN
COLDER THAN TONIGHT DUE TO CALM WINDS AND CLEAR SKIES. CURRENTLY
HAVE A FREEZE WATCH IN EFFECT FOR THE ENTIRE AREA...AND EXPECT A
FREEZE WARNING WILL BE NEEDED FOR MUCH OF THE AREA. THERE IS A
DECENT CHANCE THAT SOME LOCATIONS ACROSS NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS WILL SEE A HARD FREEZE TUESDAY NIGHT.

THE SURFACE HIGH WILL SHIFT FURTHER EAST MID WEEK...ALLOWING
TEMPERATURES TO MODERATE AS WINDS RETURN TO THE SOUTH. MOISTURE
WILL INCREASE WITH THE RETURN FLOW INTO THE WEEKEND AHEAD OF THE
NEXT SYSTEM. MEDIUM RANGE MODELS HAVE THE LOW OFF THE CALIFORNIA
COAST EJECTING ACROSS THE PLAINS AS WELL AS A 500MB TROF AFFECTING
THE AREA THIS WEEKEND AND INTO THE BEGINNING OF THE WORK WEEK.
ANOTHER COLD FRONT IS ALSO PROGGED TO MOVE THROUGH THE PLAINS
DURING THIS TIME. DUE TO TIMING DIFFERENCES WITH THESE
FEATURES...HAVE MAINTAINED LOW CHANCES FOR THUNDERSTORMS SAT THRU MON.
UNCERTAINTY ALSO EXISTS WITH TEMPERATURES IN THE EXTENDED AS THEY
WILL BE DEPENDENT ON CLOUD COVER...PRECIP...AND TIMING OF THE NEXT
FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   39  58  32  62 /   0   0   0   0
FSM   40  59  32  62 /   0   0   0   0
MLC   40  59  32  64 /   0   0   0   0
BVO   34  55  25  60 /   0   0   0   0
FYV   33  53  25  57 /   0   0   0   0
BYV   33  51  26  56 /   0   0   0   0
MKO   37  57  30  61 /   0   0   0   0
MIO   34  54  29  59 /   0   0   0   0
F10   39  57  31  62 /   0   0   0   0
HHW   44  62  35  64 /  10   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FROST ADVISORY UNTIL 9 AM TUESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ063.

     FREEZE WATCH FROM 9 PM TUESDAY TO 9 AM WEDNESDAY FOR OKZ049-
     OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
     OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FREEZE WATCH FROM 9 PM TUESDAY TO 9 AM WEDNESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

     FROST ADVISORY UNTIL 9 AM TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, Nov 5, 12:30 PM CST, 14 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1230 PM CST MON NOV 5 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1230 PM CST MON NOV 5 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

DISCUSSION...
A COLD FRONT ANALYZED FROM NORTHWEST ARKANSAS INTO SOUTH CENTRAL
OKLAHOMA EARLY THIS AFTERNOON WILL MOVE THROUGH ALL OF OKLAHOMA
BY LATE AFTERNOON. THE BEST CHANCE FOR THUNDERSTORM DEVELOPMENT
ALONG THE BOUNDARY SHOULD REMAIN TO OUR EAST.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
AN INCREASE IN SOUTHERLY FLOW WILL RETURN GULF MOISTURE TO THE
REGION DURING THE WEEK. AN UPPER LOW WILL MOVE EASTWARD INTO THE
PLAINS BY THE COMING WEEKEND...INCREASING THUNDERSTORM CHANCES
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

Nearby

Freeze Warnings in Oklahoma, 2007Freeze Warnings in Arkansas, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.